Math Library icon




Winter Break Hours

December 20, 2014–January 4, 2015

Sat, 12/20-Sun, 12/21:  Closed

Mon, 12/22-Tue, 12/23:   10am-5pm

Wed, 12/24-Sun, 1/4:  Closed

January 5-18, 2015

Mon-Fri: 10am-5pm

Sat-Sun:  Closed

CLICK HERE FOR:

Complete Term Hours

Week of January 05, 2009

Journals Received in Mathematics Library

Abstracts of papers presented to the American mathematical society v.29:4 (Fall 2008)

Acta cybernetica v.18:4 (2008)

Acta mathematica v.201:2 (2008)

Aequationes mathematicae v.76:3 (2008)

Annales polonici mathematici v.94:3 (2008)

Annals of pure and applied logic v.156:1 (Nov 2008)

Applications of mathematics v.53:6 (2008)

Archiv der mathematik v.91:6 (Dec 2008)

Bollettino di storia delle scienze matematiche v.28:2 (Dec 2008)

Communications in algebra v.36:12 (Dec 2008)

Communications in partial differential equations v.33:10-12 (2008)

Discrete applied mathematics v.157:1,2 (Jan 2009)

Discrete mathematics v.309:1 (Jan 2009)

Forum mathematicum v.20:6 (2008)

Ganita v.59:1 (2008)

Geombinatorics v.18:3 (Jan 2009)

Geometric and functional analysis v.18:4 (2008)

Houston journal of mathematics v.34:4 (2008)

International journal of algebra and computation v.18:7 (Nov 2008)

International journal of computational geometry & applications v.18:6 (Dec 2008)

Internationale mathematische nachrichten no.209 (Dec 2008)

Journal de mathematiques pures et appliquees ser.9 v.90:6 (Dec 2008)

Journal de theorie des nombres de bordeaux v.20:2 (2008)

Journal of combinatorial designs v.17:1 (Jan 2009)

Journal of combinatorial theory ser. B v.99:2 (Mar 2009)

Journal of differential equations v.246:2,3 (Jan,Feb 2009)

Journal of fourier analysis and applications v.14:5-6 (2008)

Journal of functional analysis v.255:9 (Nov 2008), v.256:1 (Jan 2009)

Journal of graph theory v.60:1 (Jan 2009)

Journal of group theory v.11:6 (2008)

Journal of knot theory and its ramifications v.17:12 (Dec 2008)

Journal of pure and applied algebra v.213:3 (Mar 2009)

Journal of the Australian mathematical society v.85:1 (Aug 2008)

Journal of the Japan statistical society v.38:1 (Jun 2008)

Kodai mathematical journal v.31:3 (Oct 2008)

Law, probability & risk v.7:4 (Dec 2008)

Mathematical methods of statistics v.17:4 (Oct-Dec 2008)

Mathematical reports v.10:1,2 (2008)

Mitteilungen der mathematischen gesellschaft in Hamburg v.27 (2008)

Osaka journal of mathematics v.45:3 (Sep 2008)

Periodica mathematica hungarica v.57:2 (Dec 2008)

Questions and answers in general topology v.26:2 (2008)

Ramanujan journal v.15:2,3 (Feb,Apr 2008)

Statistics & probability letters v.78:18 (Dec 2008)

Studia scientiarum mathematicarum hungarica v.45:2,3 (Jun,Sep 2008)

Theory of probability and its applications (siam) v.52:4 (Dec 2007)

Zeitschrift fur analysis und ihre anwendungen (j. of anal. & its appl.) v.27:4 (2008)

 


Print journal lists: 2008-2009  • E-journal lists: 2008-2009